政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/76549


Title: On A system of nonlinear wave equations of kirchhoff type with a strong dissipation
Authors: Tsai, Long Yi
蔡隆義
Wu, S.-T.
Contributors: 應數系
Date: 2007-03
Issue Date: 2015-07-13 17:11:54 (UTC+8)
Abstract: The initial boundary value problem for systems of nonlinear wave equations of Kirchhoff type with strong dissipation in a bounded domain is considered. We prove the local existence of solutions by Banach fixed point theorem and blow-up of solutions by energy method. Some estimates for the life span of solutions are given.
Relation: Tamkang Journal of Mathematics, 38(1), 1-20
Data Type: article
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
index.html0KbHTML576View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing